Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 94, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 30, 2015, 6:29 AM CDT for Marengo County, Alabama. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 6:29 AM CDT (11:29 UTC)
- Expired
- Jun 30, 2015, 7:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marengo County, AL
The radar
The Birmingham radar (KBMX), 122 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 6:48 AM CDT | HAIL 1.75 | 6 Ese Demopolis, AL | REPORTED SW OF GALLION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1872 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
351
WUUS54 KBMX 301129
SVRBMX
ALC091-301215-
/O.NEW.KBMX.SV.W.0094.150630T1129Z-150630T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 AM CDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MARENGO COUNTY IN SOUTHWESTERN ALABAMA...
* UNTIL 715 AM CDT
* AT 629 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JEFFERSON...
OR NEAR DEMOPOLIS...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DEMOPOLIS...UNIONTOWN...JEFFERSON...THOMASTON...FAUNSDALE...
DAYTON...CONSUL...PIN HOOK...CHICKASAW STATE PARK...PROVIDENCE AND
OLD SPRING HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3248 8792 3250 8773 3248 8773 3248 8752
3231 8752 3225 8753 3237 8793
TIME...MOT...LOC 1129Z 278DEG 21KT 3243 8785
HAIL...1.00IN
WIND...60MPH
$$
162 follow-up statements
467
WWUS54 KBMX 301152
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
652 AM CDT TUE JUN 30 2015
ALC091-301215-
/O.CON.KBMX.SV.W.0094.000000T0000Z-150630T1215Z/
MARENGO AL-
652 AM CDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHEASTERN MARENGO COUNTY...
AT 652 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAUNSDALE...OR
9 MILES SOUTHEAST OF DEMOPOLIS...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
UNIONTOWN...FAUNSDALE AND OLD SPRING HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3249 8779 3250 8773 3248 8773 3248 8752
3234 8752 3238 8778 3243 8781
TIME...MOT...LOC 1152Z 273DEG 20KT 3244 8771
HAIL...1.00IN
WIND...60MPH
$$
16092
WWUS54 KBMX 301204
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
704 AM CDT TUE JUN 30 2015
ALC091-301215-
/O.CON.KBMX.SV.W.0094.000000T0000Z-150630T1215Z/
MARENGO AL-
704 AM CDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHEASTERN MARENGO COUNTY...
AT 704 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FAUNSDALE...OR
NEAR UNIONTOWN...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
UNIONTOWN AND FAUNSDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3248 8773 3248 8752 3238 8752 3240 8769
3242 8773
TIME...MOT...LOC 1204Z 278DEG 21KT 3243 8763
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 5:59 AM CDT, 30 minutes earlier.
Area forecast discussion, Jun 30, 5:59 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 559 AM CDT TUE JUN 30 2015 .DISCUSSION... VARIOUS SHORTWAVE TROUGHS RIDING THROUGH THE LONG WAVE TROUGH IN THE EASTERN HALF OF THE COUNTRY WILL BRING IN AND THEN KEEP AN UNSETTLED WEATHER PATTERN FOR CENTRAL ALABAMA. ONE SUCH SHORTWAVE WAS HELPING TO SET OFF CONVECTION OVERNIGHT THAT HAS DRIFTED INTO NORTHERN ALABAMA. WHILE THIS ACTIVITY MAY REACH A LULL DURING THE PREDAWN HOURS...IT SHOULD PICK BACK UP AS CONDITIONS WARM AND DESTABILIZE LATER THIS MORNING AND INTO THE AFTERNOON. LIKELY POPS REMAIN JUSTIFIED FOR A LARGE PART OF OUR AREA. AS MENTIONED IN THE PREVIOUS DISCUSSION...TIMING SUBSEQUENT SHORTWAVES (AND ASSOCIATED STORMY WEATHER) BECOMES INCREASINGLY PROBLEMATIC. WILL THEREFORE NEED TO MAINTAIN CHANCE POPS FOR A LARGE PART OF THE 7 DAY FORECAST...ESPECIALLY DURING AFTERNOON PEAK HEATING TIMES. THE GENERAL TROUGHINESS IN THE EASTERN PART OF THE COUNTRY WILL HELP KEEP TEMPERATURES FROM GETTING TOO OUT OF HAND HOT. /61/ && .AVIATION... 06Z TAF DISCUSSION. A LINE OF CONVECTION ACROSS FAR NORTHERN MISSISSIPPI WILL PUSH SLOWLY SOUTHEAST OVERNIGHT AND POSSIBLY REACH THE I-20 CORRIDOR IN THE 10Z TO 12Z TIME RANGE. INTRODUCED VCTS TO NORTHERN TAF SITES BEFORE 12Z AND KEPT VCTS IN FORECAST THRU MID AFTERNOON. THE ACTIVITY WILL LIKELY BECOME LESS LINEAR AND MORE WIDESPREAD DURING THE HEATING OF THE DAY. IT LOOKS LIKE MOST OF THE CONVECTION WILL END ACROSS THE AREA BY 21Z AS THE SHORT WAVE TROF PULLS OUT. SOME CLOUDS WILL LIKELY FORM ACROSS NORTH ALABAMA BEFORE 12Z...BUT LOW LEVEL MIXING WILL LIKELY KEEP CIGS ABOVE 3000 FEET AGL. LIGHTER WINDS AT KTOI MAY ALLOW FOR SOME FOG FORMATION BETWEEN 10Z AND 12Z...BUT MAINLY ABOVE 3 MILES DUE TO HIGHER WINDS JUST OFF THE SURFACE. 58/ROSE && .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DURING THE DAY...WITH FREQUENT LIGHTNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE REST OF THE WEEK. && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 30, 5:27 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 527 AM CDT TUE JUN 30 2015 ALZ011>015-017>050-011330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 527 AM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS MAY DEVELOP THROUGH THE DAY ACROSS CENTRAL ALABAMA. DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL MAY BE POSSIBLE THROUGH 8 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH THIS AFTERNOON.
In the hours before
Special weather statement, Jun 30, 5:19 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 AM CDT TUE JUN 30 2015
ALZ014-015-301100-
WALKER AL-WINSTON AL-
519 AM CDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALKER AND WINSTON
COUNTIES UNTIL 600 AM CDT...
AT 519 AM CDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM NEAR
HOUSTON RECREATIONAL AREA...OR 8 MILES NORTHWEST OF ARLEY...MOVING
NORTHEAST AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JASPER...CARBON HILL...LYNN...ARLEY...DOUBLE SPRINGS...ADDISON...
KANSAS...NAUVOO...ELDRIDGE...SARDIS...CAMP MCDOWELL...CURRY...
HELICON...BRUSHY LAKE...SMITH LAKE...ASHBANK...INMANFIELD...POPLAR
SPRINGS...FALLS CITY AND CORINTH REC AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3430 8711 3399 8711 3399 8715 3397 8714
3396 8711 3394 8710 3392 8708 3391 8708
3390 8710 3389 8709 3389 8706 3388 8706
3389 8764 3392 8764 3417 8754 3430 8730
TIME...MOT...LOC 1019Z 240DEG 49KT 3416 8733Special weather statement, Jun 30, 5:35 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 AM CDT TUE JUN 30 2015
ALZ022-301115-
PICKENS AL-
535 AM CDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR PICKENS COUNTY UNTIL 615 AM
CDT...
AT 534 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCMULLEN...OR NEAR ALICEVILLE...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...GORDO...REFORM...CARROLLTON...PICKENSVILLE...
ETHELSVILLE...MCMULLEN...BEVILL LOCK AND DAM...JOHNSTON LAKE...
GARDEN...BENEVOLA...GAINESVILLE LAKE CAMPGROUND...GEORGE DOWNER
AIRPORT...PINE GROVE...NORTH PICKENS AIRPORT...PIONEER...KIRK...
LUBBUB...COCHRANE AND MCSHAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3327 8830 3352 8814 3352 8784 3315 8784
3304 8810 3304 8815 3302 8815 3299 8820
3299 8834
TIME...MOT...LOC 1034Z 239DEG 49KT 3310 8824Special weather statement, Jun 30, 5:57 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
557 AM CDT TUE JUN 30 2015
ALZ030-301200-
SUMTER AL-
557 AM CDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 700 AM CDT...
AT 556 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAUDERDALE...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...YORK...CUBA...EPES...COATOPA...KINTERBISH...BLUFFPORT...
THE UNIVERSITY OF WEST ALABAMA...DUG HILL...BOYD...PAYNEVILLE...
LILITA...WARD...BELMONT...OLD MALLARD AIRPORT...BELLAMY...I 20
WELCOME CENTER AT CUBA...WHITFIELD AND SUMTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3272 8837 3272 8808 3271 8809 3269 8812
3268 8809 3269 8804 3267 8806 3264 8806
3263 8808 3259 8806 3263 8793 3250 8793
3246 8796 3243 8804 3238 8804 3235 8797
3232 8795 3231 8795 3232 8842
TIME...MOT...LOC 1056Z 279DEG 22KT 3254 8847Special weather statement, Jun 30, 6:05 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 AM CDT TUE JUN 30 2015
ALZ023-301145-
TUSCALOOSA AL-
605 AM CDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA COUNTY
UNTIL 645 AM CDT...
AT 605 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE LURLEEN STATE PARK...OR 7 MILES NORTHWEST OF NORTHPORT...MOVING
EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TUSCALOOSA...NORTHPORT...HOLT...BROOKWOOD...COALING...COKER...
TUSCALOOSA AMPHITHEATER...LAKE WILDWOOD...UNIVERSITY MALL...DEERLICK
CREEK CAMPGROUNDS...BANKHEAD LOCK AND DAM...TUSCALOOSA REGIONAL
AIRPORT...BINION CREEK LANDING...BRYANT DENNY STADIUM...SAMANTHA...
LAKE LURLEEN STATE PARK...TIERCE PATTTON BRIDGE...OLIVER LOCK AND
DAM...STILLMAN COLLEGE AND I 20 REST AREA NEAR TUSCALOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3349 8781 3348 8734 3347 8734 3345 8733
3346 8732 3344 8731 3344 8728 3316 8729
3321 8784
TIME...MOT...LOC 1105Z 278DEG 22KT 3333 8768Special weather statement, Jun 30, 6:17 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
617 AM CDT TUE JUN 30 2015
ALZ039-301200-
MARENGO AL-
617 AM CDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARENGO COUNTY UNTIL
700 AM CDT...
AT 617 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DUG HILL...OR 9 MILES SOUTHWEST OF DEMOPOLIS...MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEMOPOLIS...JEFFERSON...PIN HOOK...CHICKASAW STATE PARK...
PROVIDENCE...OLD SPRING HILL...U.S. 80 AND AL 28...DEMOPOLIS
MUNICIPAL AIRPORT AND DEMOPOLIS LOCK AND DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3245 8800 3246 8796 3249 8795 3252 8791
3252 8784 3254 8785 3255 8784 3254 8782
3252 8782 3252 8773 3248 8773 3248 8768
3232 8769 3234 8797 3237 8803 3242 8804
TIME...MOT...LOC 1117Z 278DEG 21KT 3245 8797The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 5:19 AM CDT | Special Weather Statement | BMX | Winston | 41 min |
| Jun 30, 5:35 AM CDT | Special Weather Statement | BMX | Pickens | 40 min |
| Jun 30, 5:57 AM CDT | Special Weather Statement | BMX | Sumter | 63 min |
| Jun 30, 6:05 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 40 min |
| Jun 30, 6:17 AM CDT | Special Weather Statement | BMX | Marengo | 43 min |
| Jun 30, 6:37 AM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jun 30, 6:43 AM CDT | Special Weather Statement | BMX | Hale | 47 min |
| Jun 30, 6:46 AM CDT | Special Weather Statement | BMX | Pickens | 29 min |
| Jun 30, 6:57 AM CDT | Special Weather Statement | BMX | Hale | 33 min |
| Jun 30, 7:07 AM CDT | Special Weather Statement | BMX | Sumter | 38 min |
| Jun 30, 7:11 AM CDT | Special Weather Statement | BMX | Jefferson, Shelby | 49 min |
| Jun 30, 7:16 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 44 min |
| Jun 30, 7:18 AM CDT | Areal Flood Advisory | BMX | Sumter | 117 min |
| Jun 30, 7:20 AM CDT | Special Weather Statement | BMX | Dallas | 40 min |
| Jun 30, 7:26 AM CDT | Special Weather Statement | BMX | Bibb | 34 min |
| Jun 30, 7:38 AM CDT | Special Weather Statement | BMX | Winston | 52 min |
| Jun 30, 7:47 AM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 33 min |
| Jun 30, 7:56 AM CDT | Special Weather Statement | BMX | Chilton | 49 min |
| Jun 30, 7:57 AM CDT | Special Weather Statement | BMX | Autauga | 48 min |
| Jun 30, 8:17 AM CDT | Special Weather Statement | BMX | Jefferson | 28 min |
| Jun 30, 8:27 AM CDT | Special Weather Statement | BMX | Marshall | 33 min |
| Jun 30, 8:56 AM CDT | Special Weather Statement | BMX | Blount | 79 min |
| Jun 30, 10:25 AM CDT | Special Weather Statement | BMX | DeKalb | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.